# SDR DALA2022122788416

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,150 hours, 9,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Frozen
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE FROZEN.   CYCLED DOOR 3R SLIDE LEVER. OPS CKS GOOD. (9502878)
